# SDR TRBA2010058

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CAPT REPORTED NR 1 ENG FIRE WARNING, NO BOTTLE DISCHARGE. ENG SHUTDOWN AND RETURNED TO BLOCK, NO EMERGENCY DECLARED.  AWAITING AML PAGE FOR FURTHER DETAILS.
